# SDR AALA202302204012

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A320*
- Aircraft serial: 4107
- Aircraft time: 41,392 hours, 16,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR SHOWS ARMED ON ECAM WHEN DISARMED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
